# SDR CALA2010060800251

- Difficulty date: June 5, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348124
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF RUST BETWEEN NR 7 FLAP TRACK AND LWR SURFACE OF REAR SPAR REMOVED NR 7 FLAP TRACK ASSY.  ROTABLE PARTS CHANGE WAS INDICATED - 24-5753-9-9001 TRACK, FLAP, OB  OFF 24-5753-9-9001 1614 ON.  REMOVED NR 7 FLAP TRACK.  INSTALLED NEW SERVICEABLE FLAP TRACK.  REF  M/M 27-51-49-404-006.  ROTABLE PARTS CHANGE WAS INDICATED - 0927618 TRACK, FLAP, O/B  OFF 0000 ON 24-5753-9-9001 1961.
